Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Pontrjagin classes of PL sheaves


Author: Howard Osborn
Journal: Bull. Amer. Math. Soc. 79 (1973), 119-121
MSC (1970): Primary 57C50, 57D20; Secondary 57C99
MathSciNet review: 0442949
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C50, 57D20, 57C99

Retrieve articles in all journals with MSC (1970): 57C50, 57D20, 57C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13121-0